# SDR MASA200602493

- Difficulty date: October 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 5,139 hours, 3,737 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 532
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,637 hours, 4,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2674 CLT.  SPOILER/STAB FAULT STATUS.  MX REMOVED AND REPLACED SSCU NR 1.  NO FURTHER DEFECTS NOTED.
